# SDR DALA2015031502166

- Difficulty date: March 10, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 106,648 hours, 13,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 22h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT DAMAGED SEAT 22H. INSTALLED NEW LIGHT ASSY.
